Dec 28, 2008
sorry i just sent in a question concerning my brother. perhaps it would be helpful to know the drugs he is on. viramune 200 mg x 2 isentress 400 mg x 2 reyataz 200 mg x 2. he does not have a viral load and t cells are around 500. thank you again. i will wait for you response.
Response from Dr. Henry
Those particular drugs are generally fat friendly over the short term so I would not have much confidence that switching the drugs around would help much based on what we know now. It may be that some of his past HIV drugs contributed to fat loss. In some cases fat may return though very slowly but in severe cases fat return may not occur due partly to loss of most of fat cells in those regions. Plastic surgery options exist for some areas (such as face) though often expensive and quite often not covered by insurance. KH
painful swollen ankles
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Painful Red Spots After Drinking Water Worried I Have HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
- Pricking Tingling Symptoms On Vagina
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.